# SDR QXEA9700025

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC597
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN NUMBER ONE BLEED AIR IS SELECTED ON, A STRONG OIL SMELL FILLS THE CABIN, NO SMOKE WAS NOTED.  NUMBER ONE BLEED AIR PLACED ON MEL 21-4.
